# SDR CALA2024021300408

- Difficulty date: January 25, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 71,198 hours, 24,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540,Rbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00111. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 ACCOMPLISHED BY V905004 AND INSPECTED BY V895775. SSFR REPORT FORM 46-0024, ENTERED BY UAL INSPECTION U226251. IAW B737-800 SRM 51--40-02 AND BAC DWG# 111A2000 REV ORIGINAL 02/08/2024. WORK ACCOPLISHED SEE NS EMX N/R 00111 AND HANGER N/R 5428631 CIR C/W.DATA WAS TRANSCRIBED FROM NSA EMX N/R 00111.WORK INSPECTION COMPLETE
